Asymptotic behaviour of eigen functions on a semisimple Lie group: The discrete spectrum

P. C. Trombi University of California, Los Angeles, Calif., USA V. S. Varadarajan University of California, Los Angeles, Calif., USA

TBD mathscidoc:1701.331430

Acta Mathematica, 129, (1), 237-280, 1971.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:26 uploaded by actaadmin ] [ 378 downloads ] [ 0 comments ]
@inproceedings{p.1971asymptotic,
  title={Asymptotic behaviour of eigen functions on a semisimple Lie group: The discrete spectrum},
  author={P. C. Trombi, and V. S. Varadarajan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203226503540139},
  booktitle={Acta Mathematica},
  volume={129},
  number={1},
  pages={237-280},
  year={1971},
}
P. C. Trombi, and V. S. Varadarajan. Asymptotic behaviour of eigen functions on a semisimple Lie group: The discrete spectrum. 1971. Vol. 129. In Acta Mathematica. pp.237-280. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203226503540139.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved